Metrics

From
Solution of a System of HIV Model Equations by the Variational Iteration Method by Tormitim Terdoo Timothy, Aboiyar Terhemen, Kimbir Anande Richard and Emmanuel Olumuyiwa Onifade American Journal of Applied Mathematics and Statistics. 2019, 7(6), 205-223 doi:10.12691/ajams-7-6-3
Views
10548
Html 10180
Abstract 368
29 November 2019 (publication date) through 21 July 2024 *
10.63 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 7982
PDF1121
Epub1070
XML911
PPT2456
Figures2171
Tables253
Export: 3117
RIS878
BibTex1247
Endnote992
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com